Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 25, No. 2, pp. 221-239 (2009)

Some new functional equations connected with characterization problems

Károly Lajkó and Fruzsina Mészáros

College of Nyíregyháza, University of Debrecen, Hungary

Abstract: The measurable solution of some functional equations supposed to hold for almost all points of the positive cone of the plain are given here. The solutions can be used in characterizing joint distributions from conditional distributions.

Keywords: Characterizations of probability distributions, measurable solution a. e.

Classification (MSC2000): 39B22; 62E10

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2009 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition